Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

H1N1 virus, feels dizzy, sore throat, torso rash developed

I have had H1N1 since March 8th. Still having dizziness , now mild sore throat , and then tonight a torso rash developed. I have developed rashes before post infections , so I am assuming that this rash is post H1N1 viral rash? Anyone heard of this happening? Is there any long term effects I need to watch for now?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

See you developed a viral illness.
Any kind of a viral illness can be associated with skin rashes.
Such skin rashes can occur along with the viral illness or they can even occur once the viral infection tends to subside.
You need not worry much about these skin rashes.
Just take adequte fluids and water.
Take proper rest.
Application of a soothing lotion like calamine will help.
Sometimes even antihistamines are required.
See a dermatologist if they tend to persist.

Dr Kavita Paul
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor